MathSciNet Relay Station
MathSciNet bibliographic data
MR1410934 (97f:34040) 34G20 (35R30 47N20 93B30)
Ackleh, A. S.; Fitzpatrick, B. G. Estimation of time dependent parameters in general parabolic evolution systems. J. Math. Anal. Appl. 203 (1996), no. 2, 464–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement